# SDR RAIA00610014

- Difficulty date: October 6, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 16,335 hours, 11,625 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Electrical Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5590 - SAT - ELECTRICAL EMERGENCY ABNORMAL INDICATION.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY ELECTRICAL CIRCUITS WITH NO DEFECTS NOTED.
